Last night, I asked Lion what would happen if he took a boner pill and the boner juice at the same time. He said there’s a warning not to do that. As a matter of fact, you shouldn’t use a boner juice injection for 72 hours after taking Cialis. No fair! I suppose it stands to reason somebody has already tried it.
On Monday, Lion gave himself a nasty-looking bruise when he injected himself. He must have hit a vein. It doesn’t seem to be fading very quickly. Is it safe to inject again? He’d be doing it on the other side of his penis. Does that matter? The bruise is more on his balls. Does that matter? I’m not sure how long it takes for a bruise to fade. I’m just trying to avoid even more frustration over the injection.
Maybe it was wrong to start at the lower dose. The doctor said older men usually need a higher dose. Why not start out at the fogey level instead of the spring chicken level? I know. There’s a chance of priapism. Yeah. No. If you’ve reached the point where boner pills don’t cut it and you’re over fifty, you need a bigger dose. Why not start there?
I wonder if the doctors are in cahoots (as my father would say) with the drug companies. Obviously, you use more of the drug when you start at lower levels. More drug means more money. Cahoots! (I am my father’s daughter.)
I don’t know if Lion has done any research into the wisdom of injecting while the bruise is still there. It must have happened to a lot of people. Usually, there’s something on the web. Of course, this is guys and their favorite toys we’re talking about. Admitting they need boner juice is difficult enough. Admitting they’ve bruised themselves is quite another.